Stable rank of rings and dimensionality of topological spaces

Research output: Contribution to journalArticle

163 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)102-110
Number of pages9
JournalFunctional Analysis and Its Applications
Volume5
Issue number2
DOIs
StatePublished - Apr 1 1971

Fingerprint

Stable Rank
Topological space
Dimensionality
Ring

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{525390d83bd441fd9400e74c7dc4c5cf,
title = "Stable rank of rings and dimensionality of topological spaces",
author = "Vaserstein, {Leonid N.}",
year = "1971",
month = "4",
day = "1",
doi = "10.1007/BF01076414",
language = "English (US)",
volume = "5",
pages = "102--110",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer New York",
number = "2",

}

Stable rank of rings and dimensionality of topological spaces. / Vaserstein, Leonid N.

In: Functional Analysis and Its Applications, Vol. 5, No. 2, 01.04.1971, p. 102-110.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stable rank of rings and dimensionality of topological spaces

AU - Vaserstein, Leonid N.

PY - 1971/4/1

Y1 - 1971/4/1

UR - http://www.scopus.com/inward/record.url?scp=0000172788&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000172788&partnerID=8YFLogxK

U2 - 10.1007/BF01076414

DO - 10.1007/BF01076414

M3 - Article

AN - SCOPUS:0000172788

VL - 5

SP - 102

EP - 110

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

IS - 2

ER -